# SDR CALA0100881

- Difficulty date: September 18, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 49,336 hours, 25,427 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: #3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4" CRACK IN #3 SLAT SKIN AT I/B L/E. THE CRACKED AREA WAS CUT OUT AND FILLER AND SPLICE PLATE WERE INSTALLED IAW SRM 57-43-01, FIGURE 206.
